Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for side effects from Mucinex DM

i was taking mucinex dm and started having the following side effects: sore gums, headache,muscle and joint pains, dizziness, sweats, shortness of breath, developed a terrible small little simple rash on my face from the medication. I started taking the medication on Friday and I m still feeling the side effects. Help, I already put in a call to my doctor and I m waiting to hear back. A very worried and concern consumer. I feel this medication should be taken off the market. I have already left a message for the tea with a complaint regarding this drug.
Mon, 2 Nov 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

You should stop the drug till you can contact your doctor, these side effects should not last for a few days after the stoppage of the drug.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Suggest remedy for side effects from Mucinex DM

Hi, You should stop the drug till you can contact your doctor, these side effects should not last for a few days after the stoppage of the drug. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist